# SDR DL76G030791

- Difficulty date: August 28, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 21,560 hours, 3,492 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591B
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO TER DUE TO SMOKE AND ELECTRICAL ODOR IN THE COCKPIT.  TURNED EQUIPMENT COOLING TO OVERRIDE AND SMOKE DISSIPATED.  MTC FOUND EQUIPMENT COOLING EXHAUST FAN C/B TRIPPED.  TRIED ONE, RESET AND TRIPPED AGAIN.  REPLACED EXHAUST FAN.  FOUND FAN WITH SUSPECT BAD BEARINGS.  RAN ENGINES, IFE, PACK AND CHECKED BATTERY CHARGING SYSTEM.  ALL CHECKS GOOD.
